# SDR UALA2009031000084

- Difficulty date: January 8, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 45,892 hours, 5,474 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 INCH CRACK IN UPPER WING INBD L/E PANEL 4FT INBD OF NR 3 ENG.   REPAIRED REF SRM 57-41-01 REPAIR 2.
